# SDR REXA2014052700095

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 22,323 hours, 19,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB CRACKED OTBD RBL 9 & LBL 9 & AFT UPPER ANGLE CRACKED OTBD OF RBL 9.  FWD ANGLE FOUND CORRODED.  REPAIRED IAW REOS 601R-53-11-171, 601R-53-11-136 & 601R-53-21-2537.
